Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Symbolic computation and q-deformed function solutions of (2+1)-dimensional breaking soliton equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 47, 期号: 2, 页码: 270-274
Authors:  Cao Li-Na;  Wang Deng-Shan;  Chen Lan-Xin
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
q-deformed hyperbolic functions  symbolic computation  Riccati equation  soliton-like solution  
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions